Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had bicep tendon repaired and rotor cuff surgery, Lately shoulder and bicep pain throbbing. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I had bicep tendon repired and rotor cuff surgery 10yrs ago, I'm still active and workout. I teach boxing and holding the mitts. Lately my shoulder and bicep has been thorbbing off and in for about a week. No chest pains. No dizziness. No nausea.
Posted Sat, 14 Apr 2012 in Abdominal Pain
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for posting your query.

A throbbing pain in the shoulder and biceps are most likely related to the injury caused by stress due to the exercise.

Giving rest to your muscles for a few days will help in reducing the pain and soreness.

You can start with tablet Ibuprofen (Advil or Motrin) 400mg, one tablet after breakfast and dinner for three days. Hot fomentation and local analgesic gels will also help in relieving the pain.

I encourage you to consult an orthopedician for both evaluation and to avail stronger prescription medications if over the counter medications are not helpful.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor